MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD SYSTEM M; GAS MODULE (HIGH FLOW)

SPECTRUM MEDICAL LTD SYSTEM M; GAS MODULE (HIGH FLOW)
Catalog Number 3003-030-010
Medical Device Problem Codes Computer Software Problem (1112); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The vco2 is always around 100, which is a completely inaccurate value (normal <70).The problem doesn't seem to originate from the exhaled co2 sensor, as the value retrieved from the new essenz console is correct.The problem therefore appears to be with the monitor itself (a vco2 calculation issue?).The second problem concerns the pao2 calculation.The reading drifts significantly over time.(we perform arterial blood gas analysis every 30 minutes to recalibrate the spectrum.The arterial pao2 reading is always very different from the pao2 displayed on the spectrum.).
 
Additional Manufacturer Narrative
Device being returned.Manufacturer's conclusion to follow.
 
Additional Manufacturer Narrative
The device was returned and an investigation found the following.No visual issues seen.The module was investigated tested and calibrated.It was found that the external co2 sensor failed co2 spec.4% was 6.3% and 9% was 13.16%.O2 readings were also too low and out of spec.100% was 96% and less at times.Attempted o2 and co2 calibration, and also a full gas sweep and pressure calibration but this made no difference.No pressure leaks were detected.Whether this has any bearing on the reported fault is not known.The o2 sensor is now obsolete and not available.The module is to be scrapped.The o2 sensor and external outlet co2 sensor have been replaced.Calibrated, tested and pm passed.
 
Event or Problem Description

Brand Name
SYSTEM M
Common Device Name
GAS MODULE (HIGH FLOW)
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
RE   GL29SL
MDR Report Key24429177
Report Number3006073153-2026-00029
Device Sequence Number16050460
Product Code DRY
UDI-Device Identifier05060434420190
UDI-Public05060434420190
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K110957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3003-030-010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown